# SDR DL72S980515

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477DA
- Make and model: Boeing 727232
- Aircraft serial: 20754
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Condition: Cracked
- Location: Rt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT F2 LETTER CHECK, RT ELEVATOR HINGE SUPPORT FITTING CRACKED BETWEEN NR 2 AND NR 3 BALANCE PANELS STA 99.79.  REPAIRED PER M/M 55-10-31 AND ERA 364184-14.
